Ask an expert
Question

19 Sep 2008

Clomid
Hi

Please help me. I left the my pill last year Oct after being on it for 5 years. I had 3 normal periods and since January never got a period. I went to my gynae in end June and did countless blood test, he says that I' m not ovulating and put me on Primulot N and clomid, I got my period after the primolut N and took clomid on 3rd day of my cycle. I was supposed to get my period 1st week in August but it did not arrive, until today no period. I can only see gynea it 2 weeks time. Please help me, I' m confuse does it mean that the clomid 50mg did not work for me, will I need the injections?
thanks
Answer 361 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Maya

The fact that you did not see your period after Clomid, firstly you need to make sure you haven’t fallen pregnant, if however the pregnancy test is negative and despite Clomid 50mg you have still not seen your period then the chances are that you have not ovulated on the 50mg Clomid. Your next step would be to try 100mg of Clomid under ultrasound guidance to see if follicular development is taking place. If despite the 100mg of Clomid and no ovulation occurs, then you are correct and you may need injection to stimulate the ovaries to produce eggs.

Answered by: Dr. Y. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.